MathSciNet Relay Station
MathSciNet bibliographic data
MR1460177 (98g:35078) 35J65 (35D05)
Hlaváček, Ivan A note on the Neumann problem for a quasilinear elliptic problem of a nonmonotone type. J. Math. Anal. Appl. 211 (1997), no. 1, 365–369.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement